# SDR IPXA11565456

- Difficulty date: March 15, 2011
- Submitted: March 18, 2011
- Operation: Air carrier
- Aircraft: N455UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25476
- Aircraft time: 30,313 hours, 13,755 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Delaminated
- Location: Bs 1100-1180
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4, MAIN CARGO COMPARTMENT FLOORBOARD AT STA 1100 TO 1180 LT SIDE DELAMINATED ON BOTTOM AND INSERTS CORRODED.  REPLACED FLOORBOARD IAW EO B757-5320-9692-G.
